ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О дистрибутивности решеток подмногообразий многоообразий правоальтернативных алгебр

Мартиросян, В. Д. (1984) О дистрибутивности решеток подмногообразий многоообразий правоальтернативных алгебр. ՀՍՍՀ ԳԱ Զեկույցներ, 78 (5). pp. 199-202. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1185Kb

Item Type:Article
Additional Information:Աջ ալտերնատիվ հանրահաշվիների բազմաձևությունների ենթաբազմաձևությունների կավարների բաշխականության մասին։ On distributivity of lattices of subarieties of the varieties of right alternative algebras.
Uncontrolled Keywords:Մարտիրոսյան Վ. Ջ., Martirosian V. J.
Subjects:Q Science > QA Mathematics
ID Code:4738
Deposited By:NAS Reports
Deposited On:22 Jan 2013 10:26
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page